# SDR AALA201508179001

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 18,459 hours, 12,898 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Condition: Damaged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE FLAP PUSH PULL RODS DAMAGED.  REPLACED LT WING INBD TE FLAP PUSH PULL RODS.
